# SDR 99ZZZM701

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273NZ0083
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KMIA - LEFT MLG DID NOT RETRACT AFTER NORMAL TAKEOFF.  GEAR DISAGREE/GEAR DOOR LIGH TON, STATUS AIR/GROUND DISAGREE ON LANDING GEAR MONITOR.  FOUND LEFT MAIN LANDING GEAR DOWN LOCK ACTUATOR FAILED AFTER NUMEROUS GEAR SWINGS.  REPLACED LEFT MAIN LANDING GEAR DOWN LOCK ACTUATOR, MADE SEVERAL GEAR SWINGS, CHECKED GOOD.  PERFORMED TEST FLIGHT AND LEFT MAIN LANDING GEAR CHECKED NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (M)
